# SDR ASAA2016091017967

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 15,050 hours, 4,837 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT AFTER ENGINE START, RESET WITH MASTER CAUTION, MEL 21-19F.  ACFT GROUNDED.  PERFORMED BITE OF PACK/ZONE TEMP CONTROLLERS.  NO HISTORY AND NO FAULTS, REF AMM 21-61-00.  CLEANED CABIN TEMP SENSOR FILTERS, REF AMM 21-61-06.
